| Model Number |
1506-10-009 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received a right knee primary attune to treat end-stage osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a right knee revision to treat pain secondary to gross loosening of the tibial tray.Upon entering the joint, a synovectomy was performed.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.The femoral component was well-fixed but revised.The patella was well-fixed and retained.There was no reported product problem with the femoral component or tibial insert revised to accommodate a competitor revision knee system.The procedure was completed without complications.Doi: (b)(6) 2017, dor: (b)(6) 2019, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.